Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How to get rid of blisters on forearm?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9073 Questions
I have a blister on my forearm about the size of a dime. It looks like a burn but doesn't feel like a burn. I do not recall burning myself and there is no pain. This has happened before but the lesions were much smaller and once healed they became freckle like with no texture to it. What do you think this could be?

Thank you
Posted Tue, 11 Dec 2012 in Skin Hair and Nails
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
From your description the lesion that you have seems to be due to a superficial skin infection. A direct examination is necessary for diagnosis.
Topical antibiotic cream like Neosporin and Bacitracin might provide some relief till you consult your dermatologist for proper systemic antibiotics and other treatments.
The systemic causes of such recurrent skin infections needs to be detected after a physical examination and suitable investigations.
Till then avoid bursting the blister and maintain a good hygiene.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: How to get rid of blisters on forearm? 46 hours later
Thank you for your quick response. I have fungal infections on my feet (toes), Under my breasts up to my arm pits , the oral surgeon said I have a "raging fungal infection" in my mouth. All my teeth have all rotted out rather quickly it seems over the past 2 years.

I got bronchitis and pleurisy 2 months ago and I still have a slightly sore throat. I had laryngitis up until a couple of weeks ago and still get it back on long days and first thing in the morning.

I had 2 lesions removed at different times from my palate. Both were squamous cell carcinoma. I have a third one now, further back, that they are going to biopsy eventually.

I have a couple of different kind or cysts on my tongue. I My mouth hurts, I can't eat solid food. I have Thrush. Now I have this on my arm.

I have had all of this the past year or so. I am part of a managed health group so I can't just go to another doctor. I have to go where and when me they send me. When I asked them why they were just treating the symptoms they said they couldn't do anything else. The medicine I'd require: diflucan, would react badly with the 10mgs of methadone I am on. They took me off morphine (without even telling me much less discussing it with me) shortly after I started with the program in August of 2010. I have chronic pain so I need something to help tolerate the pain. I wish they would put me on something else and treat the fungal infection(s).

But anyway. Sorry to get so long winded. My question for you is, what type of specialist should i go to, when I'm off the program to take care of this?
I am leaving this organization next month.
Answered by Dr. Praveen Tayal 1 hour later
Thanks for writing again.
It would be best to consult a dermatologist to solve all your skin infections.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor